Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
GEOMETRIC CONDITIONS OF DIFFERENTIABILITY FOR A REGULAR LOCALLY LIPSCHITZ FUNCTION
Autore:
SHI SZ; WANG BW;
Indirizzi:
NANKAI INST MATH TIANJIN 300071 PEOPLES R CHINA
Titolo Testata:
Acta Mathematica Sinica, New Series
fascicolo: 2, volume: 14, anno: 1998,
pagine: 209 - 222
SICI:
1000-9574(1998)14:2<209:GCODFA>2.0.ZU;2-P
Fonte:
ISI
Lingua:
ENG
Keywords:
GEOMETRIC CONDITION; GATEAUX- AND FRECHET-DIFFERENTIABILITY; LOCALLY LIPSCHITZ FUNCTION; REGULARITY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
7
Recensione:
Indirizzi per estratti:
Citazione:
S.Z. Shi e B.W. Wang, "GEOMETRIC CONDITIONS OF DIFFERENTIABILITY FOR A REGULAR LOCALLY LIPSCHITZ FUNCTION", Acta Mathematica Sinica, New Series, 14(2), 1998, pp. 209-222

Abstract

The differentiability of a norm of a Banach space may be characterized by its unit sphere. This paper generalizes these geometric conditions of norm's differentiability to the case of a. regular locally Lipschitz function.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 03/12/20 alle ore 16:06:27